MathSciNet Relay Station
MathSciNet bibliographic data
MR2494887 20M14 (11B75)
Chapman, S. T.; García-Sánchez, P. A.; Llena, D. The catenary and tame degree of numerical monoids. Forum Math. 21 (2009), no. 1, 117–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement